# SDR IXXA06SMN321S

- Difficulty date: September 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1212 L29r
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND FITTING CRACKED AT STA 1212.000 LONGERON 29 RT.  REPLACED FITTING AT STA 1212.000 LONGERON 29 RT. IAW SRM 51-1-20D.
